Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 6, NWS Milwaukee, WI

January 16, 2018

NWS Milwaukee, WI issued this small craft advisory at Jan 16, 2018, 2:31 PM CST. It took effect at Jan 17, 2018, 9:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2018, 2:31 PM CST (20:31 UTC)
In effect from
Jan 17, 2018, 9:00 AM CST
Expired
Jan 18, 2018, 6:00 PM CST
In force
33 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

029 
WHUS73 KMKX 162031
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
231 PM CST Tue Jan 16 2018

...Strong West to Southwest Winds Wednesday Through Thursday...

LMZ643>646-170445-
/O.NEW.KMKX.SC.Y.0006.180117T1500Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
231 PM CST Tue Jan 16 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM CST
THURSDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 9 AM Wednesday to
3 PM CST Thursday. 

* WINDS: West to southwest 15 to 25 knots with gusts to 30 knots
  by mid to late morning on Wednesday. 

* WAVES: Waves 2 to 5 feet. Highest waves toward open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

www.weather.gov/mkx
9 follow-up statements
563 
WHUS73 KMKX 170221
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
821 PM CST Tue Jan 16 2018

...Strong West to Southwest Winds Wednesday Through Thursday...

LMZ643>646-171215-
/O.CON.KMKX.SC.Y.0006.180117T1500Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
821 PM CST Tue Jan 16 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 PM CST THURSDAY...

* WINDS: West to southwest 15 to 25 knots with gusts to 30 knots 
  by mid to late morning on Wednesday. 

* WAVES: Waves 2 to 5 feet. Highest waves toward open water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
713 
WHUS73 KMKX 170907
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
307 AM CST Wed Jan 17 2018

...Strong West Winds Through Thursday...

LMZ643>646-171715-
/O.CON.KMKX.SC.Y.0006.180117T1500Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
307 AM CST Wed Jan 17 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM CST THURSDAY...

* WINDS: West 15 to 25 knots with gusts to 30 knots by mid to late
  morning. 

* WAVES: Waves 2 to 5 feet. Highest waves toward open water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
439 
WHUS73 KMKX 171602
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1002 AM CST Wed Jan 17 2018

...Strong Winds Developing Today and Continuing Through 
Thursday...

Breezy southwest winds will develop this afternoon and continue
into Thursday. Wind gusts up to 33 knots are expected with a few
Gale Force gusts.  

Offshore winds and ice cover will result in lower wave heights
today and tonight. The brisk offshore winds will likely cause the
ice to breakup for Thursday, resulting in potentially higher
waves. 

LMZ643>646-180015-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1002 AM CST Wed Jan 17 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: Southwest 15 to 25 knots with gusts to 30 knots
  developing this afternoon and evening. A few gale force gusts to
  35 knots.  

* WAVES: Building to 2 to 4 feet in ice free areas. Highest waves
  towards the open water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
www.weather.gov/mkx

MBK
411 
WHUS73 KMKX 172113
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
313 PM CST Wed Jan 17 2018

...Gusty Winds to continue tonight into Thursday...

Breezy southwest winds will continue into Thursday. Wind gusts up
to 33 knots are expected with a few Gale Force gusts.

Offshore winds and ice cover will result in lower wave heights
through tonight. The brisk offshore winds will likely cause the 
ice to breakup for Thursday, resulting in potentially higher 
waves.

LMZ643>646-180515-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
313 PM CST Wed Jan 17 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: Southwest 15 to 25 knots with gusts to 30 knots. A few
  gale force gusts to 35 knots are possible. 

* WAVES: Building to 2 to 4 feet in ice free areas. Highest 
  waves towards the open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
www.weather.gov/mkx

MBK
567 
WHUS73 KMKX 180210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
810 PM CST Wed Jan 17 2018

...Gusty Winds to continue tonight into Thursday...

Breezy southwest winds will continue into Thursday. Wind gusts up
to 33 knots are expected with a few Gale Force gusts.

Offshore winds and ice cover will result in lower wave heights
through tonight. The brisk offshore winds will likely cause the
ice to breakup for Thursday, resulting in potentially higher
waves.

LMZ643>646-181015-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
810 PM CST Wed Jan 17 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: Southwest 15 to 25 knots with gusts to 30 knots. A few 
  gale force gusts to 35 knots are possible. 

* WAVES: Building to 2 to 4 feet in ice free areas. Highest 
  waves towards the open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
SPM

www.weather.gov/mkx
673 
WHUS73 KMKX 180925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
325 AM CST Thu Jan 18 2018

...Gusty Winds to Continue Today...

Brisk southwest to west winds will continue Today. The brisk 
offshore winds will likely cause the ice to breakup, resulting in 
potentially higher waves.

LMZ643>646-181730-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
325 AM CST Thu Jan 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: Southwest 15 to 25 knots. A few gusts to 30 knots are 
  possible. 

* WAVES: 2 to 3 feet in ice free areas. Highest waves towards the
  open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
406 
WHUS73 KMKX 181530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
930 AM CST Thu Jan 18 2018

...Gusty Southwest Winds Today...

LMZ643>646-182100-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
930 AM CST Thu Jan 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: Southwest 15 to 25 knots. A few gusts to 30 knots are 
  possible. 

* WAVES: 2 to 3 feet in ice free areas. Highest waves towards 
  the open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Cronce

www.weather.gov/mkx
744 
WHUS73 KMKX 182058
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
258 PM CST Thu Jan 18 2018

...Gusty Southwest Winds Today...

LMZ643>646-190000-
/O.EXT.KMKX.SC.Y.0006.000000T0000Z-180119T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
258 PM CST Thu Jan 18 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

The Small Craft Advisory is now in effect until 6 PM CST this
evening. 

* WINDS: Southwest 15 to 25 knots. 

* WAVES: 2 to 3 feet in ice free areas. Highest waves towards 
  the open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Cronce

www.weather.gov/mkx
930 
WHUS73 KMKX 190002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
602 PM CST Thu Jan 18 2018

LMZ643>646-190115-
/O.EXP.KMKX.SC.Y.0006.000000T0000Z-180119T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
602 PM CST Thu Jan 18 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

The Small Craft Advisory is no longer in effect. Winds have
decreased this evening, and as a result the Small Craft Advisory
has been allowed to expire. A new Advisory may be needed Friday
afternoon and night. 

$$


www.weather.gov/mkx

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 2:17 PM CST, 14 minutes earlier.

Area forecast discussion, Jan 16, 2:17 PM CST, 14 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
217 PM CST Tue Jan 16 2018

.DISCUSSION...

Tonight through Thursday...Forecast confidence is high.

Generally quiet weather is expected. The one problem for Wednesday
into Thursday will be the increasing west to southwest winds. Low
pressure to our north and high pressure to the south, puts us
squarely in a tight pressure gradient. We should see sustained
winds of 15 to 20 mph with gusts to 30 and possibly 35 mph up
toward Sheboygan for Wed afternoon into Thursday. This should
result in considerable drifting snow, causing difficult travel,
especially in the more north/south oriented roads.

Temperatures will be in the 20s on Wednesday, warming into the
lower and mid 30s on Thursday with the milder southwest flow.

Friday and Saturday...Forecast confidence is high.

Our quiet and progressively milder trend will continue as the flow
turns more zonal then southwest with time. We could have highs in
the lower 40s by Saturday.

Sunday and Monday...Forecast confidence is medium.

The long range guidance has a storm system rolling through the
Upper Midwest later in the weekend into early next week. Both the
GFS and the ECMWF have the track pretty far to the west and north,
thus we get into the warm sector of this storm. Timing is off a
bit from each model, but not bad for this far out. High temps in
the 40s through the weekend would result in a wintry mix early,
transitioning to rain, then back to snow. It's a very long way off
in the meteorology world and this track will continue to
fluctuate with time. But, right now, this is not a big snow
producer for southern Wisconsin. Stay tuned.

&&

.AVIATION(21Z TAFS)...

VFR conditions are expected through the TAF period. Look for
northwest winds to gradually back to west to southwest on
Wednesday. Winds by Wednesday afternoon could be gusting 20 to
near 30 mph. This will cause considerable drifting of snow that
airport operations will likely have to deal with.

.MARINE...

Increasing west to southwest winds Wednesday through Thursday will
result in small craft advisory conditions.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 9 AM Wednesday to 3 PM CST Thursday
     for LMZ643>646.

&&

Tonight/Wednesday and Aviation/Marine...Davis
Wednesday Night through Tuesday...Davis
Hazardous weather outlook, Jan 16, 8:13 AM CST, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
813 AM CST Tue Jan 16 2018

WIZ046-047-051-052-056>060-062>072-171415-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
813 AM CST Tue Jan 16 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin.

.DAY ONE...Today and Tonight

Lake effect snow showers may bring another inch or less of snow to
Milwaukee, Racine and Kenosha counties before they moved out later
this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, however your snowfall
reports are appreciated.

LMZ643>646-171415-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
813 AM CST Tue Jan 16 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A Small Craft Advisory continues for areas north of Port
Washington until 3 pm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Southwesterly wind gusts will approach Small Craft Advisory
levels at times Wednesday afternoon through Friday evening.

www.weather.gov/mkx

In the hours before

Local storm report, Jan 16, 11:40 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 AM CST TUE JAN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             PRINCETON               43.85N 89.13W
01/16/2018  E4.5 INCH        GREEN LAKE         WI   PUBLIC

&&
Local storm report, Jan 16, 11:41 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1141 AM CST TUE JAN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     SNOW             ELKHORN                 42.67N 88.54W
01/16/2018  M3.8 INCH        WALWORTH           WI   PUBLIC

&&
Local storm report, Jan 16, 11:44 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 AM CST TUE JAN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     SNOW             GLENDALE                43.13N 87.92W
01/16/2018  M6.4 INCH        MILWAUKEE          WI   BROADCAST MEDIA

&&
Local storm report, Jan 16, 12:14 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1214 PM CST TUE JAN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             3 NE MAPLE BLUFF        43.14N 89.33W
01/16/2018  M6.9 INCH        DANE               WI   OFFICIAL NWS OBS

            STORM TOTAL AT DANE CO AIRPORT.

&&
Local storm report, Jan 16, 12:15 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1215 PM CST TUE JAN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             2 W CUDAHY              42.95N 87.90W
01/16/2018  M8.0 INCH        MILWAUKEE          WI   OFFICIAL NWS OBS

            STORM TOTAL AT MITCHELL INTERNATIONAL
            AIRPORT.

&&
Local storm report, Jan 16, 12:18 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1218 PM CST TUE JAN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             3 NE MAPLE BLUFF        43.14N 89.33W
01/16/2018  M6.9 INCH        DANE               WI   OFFICIAL NWS OBS

            STORM TOTAL AT DANE CO AIRPORT.

1200 PM     SNOW             2 W CUDAHY              42.95N 87.90W
01/16/2018  M8.0 INCH        MILWAUKEE          WI   OFFICIAL NWS OBS

            STORM TOTAL AT MITCHELL INTERNATIONAL
            AIRPORT.

0944 AM     SNOW             GLENDALE                43.13N 87.92W
01/16/2018  M6.4 INCH        MILWAUKEE          WI   BROADCAST MEDIA

0926 AM     SNOW             SHEBOYGAN FALLS         43.73N 87.82W
01/16/2018  M13.0 INCH       SHEBOYGAN          WI   PUBLIC

0900 AM     SNOW             3 NNW BEAVER DAM        43.51N 88.85W
01/16/2018  M6.0 INCH        DODGE              WI   TRAINED SPOTTER

0900 AM     SNOW             3 NNW JANESVILLE        42.72N 89.05W
01/16/2018  M5.7 INCH        ROCK               WI   PUBLIC

0900 AM     SNOW             1 SSE GERMANTOWN        43.22N 88.11W
01/16/2018  M5.0 INCH        WASHINGTON         WI   PUBLIC

0900 AM     SNOW             1 NNW BELGIUM           43.51N 87.86W
01/16/2018  M7.0 INCH        OZAUKEE            WI   CO-OP OBSERVER

0900 AM     SNOW             3 NNW BEAVER DAM        43.51N 88.85W
01/16/2018  M6.0 INCH        DODGE              WI   TRAINED SPOTTER

0900 AM     SNOW             PRINCETON               43.85N 89.13W
01/16/2018  E4.5 INCH        GREEN LAKE         WI   PUBLIC

0900 AM     SNOW             EAST TROY               42.79N 88.40W
01/16/2018  M6.0 INCH        WALWORTH           WI   PUBLIC

0900 AM     SNOW             1 ESE EVANSVILLE        42.78N 89.28W
01/16/2018  E5.3 INCH        ROCK               WI   PUBLIC

0900 AM     SNOW             4 S STURTEVANT          42.64N 87.91W
01/16/2018  M5.3 INCH        KENOSHA            WI   PUBLIC

            IN SOMERS.

0900 AM     SNOW             EAST TROY               42.79N 88.40W
01/16/2018  M6.0 INCH        WALWORTH           WI   PUBLIC

0900 AM     SNOW             3 SSW KENOSHA           42.54N 87.83W
01/16/2018  M6.8 INCH        KENOSHA            WI   PUBLIC

            IN PLEASANT PRAIRIE.

0900 AM     SNOW             1 WSW REEDSBURG         43.53N 90.01W
01/16/2018  M5.0 INCH        SAUK               WI   PUBLIC

0900 AM     SNOW             1 NNW OAK CREEK         42.89N 87.91W
01/16/2018  M4.5 INCH        MILWAUKEE          WI   PUBLIC

0900 AM     SNOW             1 SW RACINE             42.72N 87.79W
01/16/2018  M6.0 INCH        RACINE             WI   PUBLIC

0900 AM     SNOW             1 SSE GERMANTOWN        43.22N 88.11W
01/16/2018  M5.0 INCH        WASHINGTON         WI   PUBLIC

0900 AM     SNOW             PRINCETON               43.85N 89.13W
01/16/2018  E4.5 INCH        GREEN LAKE         WI   PUBLIC

0900 AM     SNOW             1 ESE EVANSVILLE        42.78N 89.28W
01/16/2018  E5.3 INCH        ROCK               WI   PUBLIC

0900 AM     SNOW             2 NW NEW BERLIN         42.99N 88.16W
01/16/2018  M4.0 INCH        WAUKESHA           WI   PUBLIC

0900 AM     SNOW             1 WSW REEDSBURG         43.53N 90.01W
01/16/2018  M5.0 INCH        SAUK               WI   PUBLIC

0900 AM     SNOW             4 S STURTEVANT          42.64N 87.91W
01/16/2018  M5.3 INCH        KENOSHA            WI   PUBLIC

            IN SOMERS.

0900 AM     SNOW             1 SW RACINE             42.72N 87.79W
01/16/2018  M6.0 INCH        RACINE             WI   PUBLIC

0854 AM     SNOW             3 NW RACINE             42.75N 87.85W
01/16/2018  M5.8 INCH        RACINE             WI   TRAINED SPOTTER

            STILL SNOWING LIGHTLY.

0847 AM     SNOW             JACKSON                 43.33N 88.16W
01/16/2018  M3.5 INCH        WASHINGTON         WI   CO-OP OBSERVER

0841 AM     SNOW             1 NE WEST BEND          43.43N 88.17W
01/16/2018  M5.5 INCH        WASHINGTON         WI   TRAINED SPOTTER

0835 AM     SNOW             LA VALLE                43.58N 90.13W
01/16/2018  M5.1 INCH        SAUK               WI   PUBLIC

0830 AM     SNOW             5 SW FITCHBURG          42.93N 89.48W
01/16/2018  M5.3 INCH        DANE               WI   PUBLIC

            2 MILES EAST OF PAOLI.

0830 AM     SNOW             CASCADE                 43.66N 88.01W
01/16/2018  M5.8 INCH        SHEBOYGAN          WI   PUBLIC

0830 AM     SNOW             1 NNE WEST ALLIS        43.02N 88.02W
01/16/2018  M6.0 INCH        MILWAUKEE          WI   TRAINED SPOTTER

0830 AM     SNOW             3 ESE PEWAUKEE          43.07N 88.20W
01/16/2018  M4.0 INCH        WAUKESHA           WI   BROADCAST MEDIA

0830 AM     SNOW             NASHOTAH                43.10N 88.40W
01/16/2018  M4.0 INCH        WAUKESHA           WI   PUBLIC

0830 AM     SNOW             NASHOTAH                43.10N 88.40W
01/16/2018  M4.0 INCH        WAUKESHA           WI   PUBLIC

0830 AM     SNOW             1 NNE WEST ALLIS        43.02N 88.02W
01/16/2018  M6.0 INCH        MILWAUKEE          WI   TRAINED SPOTTER

0830 AM     SNOW             5 SW FITCHBURG          42.93N 89.48W
01/16/2018  M5.3 INCH        DANE               WI   PUBLIC

            2 MILES EAST OF PAOLI.

0828 AM     SNOW             1 N KOHLER              43.75N 87.78W
01/16/2018  M14.0 INCH       SHEBOYGAN          WI   PUBLIC

0820 AM     SNOW             KENOSHA                 42.58N 87.82W
01/16/2018  M6.0 INCH        KENOSHA            WI   TRAINED SPOTTER

            FROM SKYWARN.

0820 AM     SNOW             KENOSHA                 42.58N 87.82W
01/16/2018  M6.0 INCH        KENOSHA            WI   TRAINED SPOTTER

            FROM SKYWARN.

0815 AM     SNOW             4 NW MUKWANAGO          42.90N 88.40W
01/16/2018  M4.3 INCH        WAUKESHA           WI   PUBLIC

0810 AM     SNOW             GRAFTON                 43.32N 87.95W
01/16/2018  M5.5 INCH        OZAUKEE            WI   PUBLIC

            0.29 LIQUID EQUIVALENT. LAST 24 HOURS 4.5
            INCHES WITH 0.13 LIQUID EQUIVALENT.

0745 AM     SNOW             FRANKSVILLE             42.76N 87.91W
01/16/2018  M6.5 INCH        RACINE             WI   TRAINED SPOTTER

            FROM SKYWARN.

0730 AM     HEAVY SNOW       2 ESE KOHLER            43.72N 87.73W
01/16/2018  M10.8 INCH       SHEBOYGAN          WI   BROADCAST MEDIA

            MEASURED AT WHBL.

0700 AM     SNOW             2 WSW RACINE            42.72N 87.82W
01/16/2018  M6.8 INCH        RACINE             WI   TRAINED SPOTTER

0639 AM     SNOW             2 ENE MUKWONAGO         42.87N 88.30W
01/16/2018  E4.5 INCH        WAUKESHA           WI   NWS EMPLOYEE

0625 AM     SNOW             MERTON                  43.14N 88.31W
01/16/2018  M3.5 INCH        WAUKESHA           WI   NWS EMPLOYEE

0550 AM     SNOW             1 SW PORT WASHINGTON    43.37N 87.88W
01/16/2018  M7.0 INCH        OZAUKEE            WI   TRAINED SPOTTER

0550 AM     SNOW             2 NNE OCONOMOWOC        43.13N 88.49W
01/16/2018  M4.5 INCH        WAUKESHA           WI   NWS EMPLOYEE

0550 AM     SNOW             2 NNE OCONOMOWOC        43.13N 88.49W
01/16/2018  M4.5 INCH        WAUKESHA           WI   NWS EMPLOYEE

0543 AM     SNOW             CALEDONIA               42.81N 87.93W
01/16/2018  M7.5 INCH        RACINE             WI   PUBLIC

0542 AM     SNOW             BROOKFIELD              43.06N 88.12W
01/16/2018  M4.5 INCH        WAUKESHA           WI   PUBLIC

0540 AM     HEAVY SNOW       CEDAR GROVE             43.57N 87.82W
01/16/2018  M8.0 INCH        SHEBOYGAN          WI   PUBLIC

0535 AM     SNOW             1 W OCONOMOWOC          43.10N 88.52W
01/16/2018  M3.5 INCH        WAUKESHA           WI   NWS EMPLOYEE

0530 AM     SNOW             ELKHORN                 42.67N 88.54W
01/16/2018  M3.8 INCH        WALWORTH           WI   PUBLIC

0510 AM     SNOW             EAST TROY               42.79N 88.40W
01/16/2018  M5.0 INCH        WALWORTH           WI   PUBLIC

0450 AM     SNOW             2 N ELMWOOD PARK        42.72N 87.83W
01/16/2018  M5.5 INCH        RACINE             WI   TRAINED SPOTTER

            MODERATE SNOW AT TIME OF OBSERVATION.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 8:04 PM CSTSmall Craft AdvisoryMKX18 hr

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.